Insomnia

https://www.sleepfoundation.org/insomnia/symptoms

So it’s 12:34 am here and I said I would be posting tomorrow. HOWEVER: I have insomnia and multiple medical disorders that are making it extremely difficult for me to sleep right now. I was taking Seroquel every night for over 2 years and decided I was tired of being exhausted everyday. Now, I feel less fatigued during the day, but still having problems with insomnia, which also could be triggered by the amount of anxiety I’ve been experiencing the last few weeks. I want to know who else has had this problem, and what are some ways you’ve been successful with managing it? Thanks guys!

2 Comments
  1. I’d like to start by saying that all I know about Seroquel is what I looked up just now on Webmd. I have no experience. But I do have experience with an antipsychotic drug, which I thing Seroquel is. I was prescribed Haloperidol for a nervous tic, and stopped using it after 50 years. It blocked my dopamine receptors. Now I have the benefits of increased dopamine, but also severe symptoms from tapering off the medication too quickly.

    I do not know why you have insomnia. I have a gut feeling it may be unrelated to Seroquel. Maybe your other medical conditions? I have searched the internet (via Google, of course) for my problem and found out a lot. No solution to my withdrawal though. You might find something if you search. But you can get insomnia for countless reasons.

    I have been receiving emails from Alice W. Lee, MD. She is a “Holistic Psychiatrist”. I have not tried any of her treatments, but maybe it will give you ideas.

    Liked by 1 person

    • I am currently looking for a therapist to go to and hopefully a psychiatrist. The insomnia began years before the I got the prescription. In high doses, it is used as an antipsychotic. It really did help me for awhile. I used to lay awake for 5 hours before I could fall asleep. Since then, both of my daughters have been in school and I have been working full time at a high stress job. It gave me a heavy, always groggy feeling. Shocker, right!? Anyway, I appreciate your input! Thank you!

      Like

Leave a Reply to Henry Mydlarz Cancel reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.